# SDR AALA2020031149047

- Difficulty date: February 13, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 80,930 hours, 27,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 146N5242U1
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR LONGITUDINAL SUPPORT CHANNEL UPPER SURFACE BETWEEN BS 1640 AND BS 1660 AT BL 0. REPLACED CHANNEL PER SRM 53-00-51-1A-1 AND 51-40-02.
